# SDR UIEA2019080904973

- Difficulty date: August 28, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 75,274 hours, 8,388 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B AFT FLAP, LOWER I/B FLAP PANEL FOUND DENT, AS MARKED. LT WING I/B AFT FLAP, LWR SURFACE I/B AREA FLAP PNL COMPOSITE METAL HOT BOND REPAIRED AS PER SRM 51-70-10, REPAIR 2, FIG 203, REV 106. FOR JOB DETAILS, REFER TO MX PROCESS CARD NO: UXW507756-01. APPLIED FIBER GLASS LAYER AFTER REPAIRING AREA AS PER RI NO 57-00-13665 REV. A.
